# SDR CA070202014

- Difficulty date: January 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790114
- Part serial: 01264H8721
- Condition: Cracked
- Location: Cockpit
- Part time: 11,448 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, SMOKE AND FLAMES STARTING COMING FROM THE TOP OF FO`S WINDSCREEN.  SECONDS LATER WINDSCREEN SHOWED SEVERAL CRACKS. FOUND TERMINAL END L2 BURNED, REMOVED AND REPLACED TERMINAL END AND F/O`S WINDSHIELD.   (TC NR 20070202014)
